Volume 30, Issue 1
Preface

DOI:

J. Comp. Math., 30 (2012), pp. 0-0.

Published online: 2012-02

Full PDF 849 2484
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-30-0, author = {}, title = {Preface}, journal = {Journal of Computational Mathematics}, year = {2012}, volume = {30}, number = {1}, pages = {0--0}, abstract = {}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10395.html} }
TY - JOUR T1 - Preface JO - Journal of Computational Mathematics VL - 1 SP - 0 EP - 0 PY - 2012 DA - 2012/02 SN - 30 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10395.html KW - AB -
. (2020). Preface. Journal of Computational Mathematics. 30 (1). 0-0. doi:
Copy to clipboard
The citation has been copied to your clipboard